# SDR SIMA20180130007

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 32,493 hours, 29,883 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONNECTOR HAS A BROKEN WIRE. REPAIRED THE WIRE IAW SWPM 20-00-03, AND 20-21-00.
